# SDR WX0A2014091072152

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug MD 83
- Aircraft serial: 49909
- Aircraft time: 50,405 hours, 35,410 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FIRST OFFICER NOTICED OIL QTY WAS A 7, AT GATE WE HAD 12 QUARTS BEFORE START UP.  QRH 12.16 WAS RUN.  AFTER OIL QTY WAS AT ZERO & ENG NR 2, RT ENG, WAS AT IDLE, OIL PRESS DROPPED BELOW 35 & ENG 2 WAS SHUTDOWN.  EMER DECLARED & RETURNED.  NR 2 ENG WAS WIND MILLING FOR APPROX 20 MINUTES WITHOUT OIL, IE OIL QTY WAS AT ZERO.  FIRST OFFICER NOTICED OIL PRESS WAS AT ZERO FOR AT LEAST 10 MINUTES ON DESCENT BACK & PROBABLY MORE LIKE 15 MINUTES.  CORRECTIVE ACTION TO BE ADDED WHEN AVAILABLE.
